MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jclinane.2010.12.017

Медицинская библиотека · Journal of clinical anesthesia · 2011

Epinephrine-induced posterior reversible encephalopathy syndrome: a case report.

Gharabawy Ramez, Pothula Vijayasimha R, Rubinshteyn Vladimir, Silverberg Michael, Gave Asaf A

Клинический случайСтатьяПеревод в очереди

Аннотация

Posterior reversible encephalopathy syndrome (PRES) is a rare disorder that is usually associated with hypertensive crises. It is often missed but may be diagnosed by head computed tomographic (CT) scan or magnetic resonance imaging. An adolescent man presented for elective right shoulder arthroscopic bankart repair. Arthroscopy was performed using a solution of normal saline with 3.3 mg/L of epinephrine for irrigation. Postoperatively, the patient presented with hypertension and epileptiform activity. A CT scan of the head showed PRES.

Для цитирования: Gharabawy Ramez, Pothula Vijayasimha R, Rubinshteyn Vladimir, Silverberg Michael, Gave Asaf A. Epinephrine-induced posterior reversible encephalopathy syndrome: a case report.. Journal of clinical anesthesia. 2011. DOI: 10.1016/j.jclinane.2010.12.017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.